Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Saharon Shelah
Title: Classification theory and the number of non-isomorphic models
Additional book information: Studies in Logic and the Foundations of Mathematics, Volume 92, North-Holland Publishing Company, Amsterdam-New York, 1978, xvi + 544 pp., $62.25.

References [Enhancements On Off] (What's this?)

  • 1. J. T. Baldwin and A. H. Lachlan, On strongly minimal sets, J. Symbolic Logic 36 (1971), 79-96. MR 286642
  • 2. A. H. Lachlan, On the number of countable models of a superstable theory, Internat. Congr. for Logic, Meth. and Philos, of Sci., Bucharest, 1970.
  • 3. J. Łos, On the categoricity in power of elementary deductive systems, Colloq. Math. 3 (1954), 58-62. MR 61561
  • 4. M. Morley, Categoricity in power, Trans. Amer. Math. Soc. 114 (1965), 514-538. MR 175782
  • 5. M. Morley, Countable models of א1-categorical theories, Israel J. Math. 5 (1967), 65-72. MR 219405
  • 6. C. Ryll-Nardjewski, On theories categorical in power א0, Bull. Acad. Polon. Sci. Cl. III 7 (1959), 545-548.
  • 7. R. L. Vaught, Denumerable models of complete theories (Proc. Sympos. Foundations of Math., Infinitistic Methods, Warsaw), Pergamon Press, Krakow, 1961, pp. 303-321. MR 186552

Review Information:

Reviewer: John T. Baldwin
Journal: Bull. Amer. Math. Soc. 4 (1981), 222-229